Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact flat manifolds
with holonomy group $ \mathbf {Z}_2\oplus \mathbf {Z}_2$


Authors: J. P. Rossetti and P. A. Tirao
Journal: Proc. Amer. Math. Soc. 124 (1996), 2491-2499
MSC (1991): Primary 53C20; Secondary 20H15
MathSciNet review: 1353397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a family of compact flat manifolds, for all dimensions $n\ge 3$, with holonomy group isomorphic to $ \mathbf {Z}_2^2$ and first Betti number zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C20, 20H15

Retrieve articles in all journals with MSC (1991): 53C20, 20H15


Additional Information

J. P. Rossetti
Affiliation: FAMAF, Universidad Nacional de Córdoba, Argentina

P. A. Tirao
Affiliation: FAMAF Universidad Nacional de Córdoba, Argentina

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03633-7
PII: S 0002-9939(96)03633-7
Keywords: Bieberbach groups. Flat manifolds
Received by editor(s): November 29, 1994
Additional Notes: Supported in part by FaMAF and CONICOR
Communicated by: Christopher Croke
Article copyright: © Copyright 1996 American Mathematical Society